# SDR SWAA2023042417710

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19R.<[01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 STEP 9.;[02] REMOVED GUSSET CRACKED AT BS500D;STR. 19R;IAW SRM 51-40-02.;[03] LOCATED AND DRILLED NEW PART P/N 143A9481-5 ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19R IAW SRM 51-40-02 AND DWG 143A7902 REV:;OK TO INSTAL;[04] VERIFIED CORRECTIVE ACTION 3  OK TO INSTALL;[05] INSTALLED NEW PART P/N 143A9481-5 ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19R IAW SRM 51-40-02 AND DWG 143A7902 REV:;[06] VERIFIED CORRECTIVE ACTION 5.;[07] VERIFIED MEASUREMENT TABLE
